# SDR TSAA0153043

- Difficulty date: April 26, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545470
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION DISCOVERED ON RIGHT UNDER WING T/E AFT SPAR LOWER APPROXIMATELY 21 INCHES OUTBOARD OF WBL 355 SKIN PANEL.  CLEANED AND TREATED AS EP SRM 51-10-6 PAGE 12.  EVALUATED AND REPAIRED IAW ECO 3213.  AIRCRAFT RETURNED TO SERVICE.  (M)
